An alternative simple solution of the sextic anharmonic oscillator and perturbed coulomb problems


Creative Commons License

IKHDAİR S., Sever R.

INTERNATIONAL JOURNAL OF MODERN PHYSICS C, vol.18, no.10, pp.1571-1581, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 18 Issue: 10
  • Publication Date: 2007
  • Doi Number: 10.1142/s0129183107011583
  • Title of Journal : INTERNATIONAL JOURNAL OF MODERN PHYSICS C
  • Page Numbers: pp.1571-1581

Abstract

Utilizing an appropriate ansatz to the wave function, we reproduce the exact bound-state solutions of the radial Schrodinger equation to various exactly solvable sextic an-harmonic oscillator and confining perturbed Coulomb models in D-dimensions. We show that the perturbed Coulomb problem with eigenvalue E can be transformed to a sextic anharmonic oscillator problem with eigenvalue P. We also check the explicit relevance of these two related problems in higher-space dimensions. It is shown that exact solutions of these potentials exist when their coupling parameters with k = D + 2l appearing in the wave equation satisfy certain constraints.